Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 101, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 19, 2020, 12:06 PM EDT for 5 counties in Georgia. It was in force for 24 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2020, 12:06 PM EDT (16:06 UTC)
- Expired
- Apr 19, 2020, 12:30 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dodge County, GA, Laurens County, GA, Montgomery County, GA, Treutlen County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 69 km from the middle of the area, began a volume at 16:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 12:10 PM EDT | TSTM WND DMG | 6 Se Plainfield, GA | TREE REPORTED DOWN ON FOUNTAIN RD AT THE LAURENS/DODGE COUNTY LINE. |
| Apr 19, 12:11 PM EDT | TSTM WND DMG | 5 Nnw Cedar Grove, GA | TREE DOWNED AT BAKER CHURCH RD AND HWY 441 S |
| Apr 19, 12:13 PM EDT | TSTM WND DMG | 6 Nw Lowery, GA | TREE DOWNED AT MCLENDON RD AND GREG COUEY RD |
| Apr 19, 12:22 PM EDT | TSTM WND DMG | 3 Sw Glenwood, GA | A TREE WAS DOWNED ONTO SOUTH STUCKEY CHURCH ROAD. |
| Apr 19, 12:25 PM EDT | TSTM WND DMG | 4 N Jordan, GA | A TREE WAS DOWNED ON THE EAST END OF HOPE CHURCH ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.1 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1440 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
099
WUUS52 KFFC 191606
SVRFFC
GAC091-175-209-283-309-191630-
/O.NEW.KFFC.SV.W.0101.200419T1606Z-200419T1630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1206 PM EDT Sun Apr 19 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Laurens County in central Georgia...
Northeastern Dodge County in central Georgia...
Western Treutlen County in east central Georgia...
Wheeler County in central Georgia...
Northwestern Montgomery County in central Georgia...
* Until 1230 PM EDT.
* At 1206 PM EDT, a severe thunderstorm was located near Plainfield,
or 9 miles northeast of Eastman, moving east at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Soperton, Alamo, Mount Vernon, Glenwood, Dexter, Cadwell, Ailey,
Chauncey, Rentz, Tarrytown, Lothair, Plainfield, Landsburg, Cedar
Grove, Orland, Rockledge, Barnhill, Kibbee, Jay Bird Springs and
Achord.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3209 8290 3211 8290 3213 8294 3214 8293
3215 8293 3214 8295 3212 8295 3209 8298
3210 8313 3229 8311 3242 8313 3247 8261
3229 8251 3208 8262
TIME...MOT...LOC 1606Z 266DEG 50KT 3228 8304
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
447
WWUS52 KFFC 191622
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1222 PM EDT Sun Apr 19 2020
GAC091-175-209-191632-
/O.CAN.KFFC.SV.W.0101.000000T0000Z-200419T1630Z/
Laurens GA-Dodge GA-Montgomery GA-
1222 PM EDT Sun Apr 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LAURENS...
NORTHEASTERN DODGE AND NORTHWESTERN MONTGOMERY COUNTIES IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3212 8281 3212 8287 3214 8287 3219 8286
3227 8286 3232 8287 3236 8288 3239 8290
3243 8292 3247 8261 3229 8251 3214 8259
TIME...MOT...LOC 1622Z 266DEG 50KT 3230 8277
$$
GAC283-309-191630-
/O.CON.KFFC.SV.W.0101.000000T0000Z-200419T1630Z/
Treutlen GA-Wheeler GA-
1222 PM EDT Sun Apr 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT
FOR WESTERN TREUTLEN AND NORTHERN WHEELER COUNTIES...
At 1222 PM EDT, a severe thunderstorm was located near Lowery, or 10
miles north of Alamo, moving east at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Soperton, Alamo, Mount Vernon, Glenwood, Ailey, Tarrytown, Lothair,
Landsburg, Orland, Rockledge, Barnhill, Kibbee and Lowery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3212 8281 3212 8287 3214 8287 3219 8286
3227 8286 3232 8287 3236 8288 3239 8290
3243 8292 3247 8261 3229 8251 3214 8259
TIME...MOT...LOC 1622Z 266DEG 50KT 3230 8277
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 7:50 AM EDT, 4 hours 16 minutes earlier.
Area forecast discussion, Apr 19, 7:50 AM EDT, 4 hours 16 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 750 AM EDT Sun Apr 19 2020 .PREV DISCUSSION... /issued 400 AM EDT Sun Apr 19 2020/ ..Another Significant Severe Event Anticipated Today... SHORT TERM /Today through Monday/... Would definitely classify the current state as the calm before the storm across the area as high pressure remains in control over the Carolinas with influence over the local area resulting in a continued dry northerly flow. Dewpoints hardly of the severe variety thus far with upper 30s and lower 40s the rule. All this points to a scenario in which area will be on the edge of surging moisture and energy but also means demarcation of these 2 zones later today will be an area primed for severe storms including tornadoes and damaging winds. Initially, it will be just an isentropic lift scenario with S to SW flow of 50 kts at 5k ft stream over the relatively cold dome mentioned above. All CAPE will be of the elevated variety but still sufficient for some thunder for Central portions. Things will change very quickly however through the early afternoon hours with a very sharp gradient of energy developing. Although surface based CAPE will remain near zero all the way down to the southern metro, we will see values in excess of 2000 J/KG approaching our far SW zones. The STP will be increasing to around 5 during this time as well allowing for a start to the tornado threat as well as damaging winds. Further north of this, up to I20, the pure dynamics of this system may be enough to overcome the relative lack of instability. Shear may prove to be too high the further north you go as updrafts will simply not be able to support. However, damaging winds will remain a likely component for the Atlanta metro and other areas along the I20 corridor. Main event looks to be along the front later in the evening for Central GA as instability and corresponding STP surges northward briefly. Although overall geographic footprint of this system may be smaller than last system, this one is not to be taken lightly by any means as tornadoes look likely along and south of a Columbus to Macon line. In addition, a few strong and long track tornadoes will be possible given sigtor ramping up during this timeframe and updraft helicities represented by most of the hi res guidance. Rapidly improving conditions for late Sunday night into Monday although winds will be gusty in cooler NW flow. Deese LONG TERM /Monday Night through Saturday/... Tuesday will be dry and somewhat windy favoring N GA with some areas close to wind advisory criteria(20 mph sustained). The next system of concern will be on Thursday as surface low pressure and associated short wave approach the area. There looks to be a sharp gradient of instability as the warm front gets stuck over central GA. This system will need to be monitored for severe weather potential as we get closer. Either way, another period of wet weather can be expected starting Wednesday night and maximizing Thursday into Thursdsay night with just small chances for lingering light showers briefly on Friday. Models are inconsistent with another system approaching on Saturday and precip currently favoring n GA is very much a compromise. BDL HYDROLOGY... The Flash Flood watch will be continued due to the potential for heavy rainfall over central and portions of n GA. 2 to 5 inches of rain can be expected with locally higher amounts. Some of the rain could occur in a short period of time. Heavy rainfall will likely lead to localized flooding. Flooding of low-lying areas, creeks and streams can be expected with additional larger river rises anticipated as well, well after the rain ends. .AVIATION... 12Z UPDATE... A challenging forecast to say the least with multiple waves of SHRA and TSRA likely across the terminals today. Anticipate the first of these to accompany lowering cigs this morning with MVFR developing. Will be some TSRA with this first wave for sure and will include in TEMPO group. Will handle most of the TSRA in Prob30 group and utilize 2 Prob30 groups for MCN and CSG to account for severe line of storms late this evening and potential gusts to 45kts. If anything, cigs go down even further later Sun evening as some LIFR potential will accompany the final wave of SHRA/TSRA. //ATL CONFIDENCE...12Z UPDATE... Medium on TSRA timing. High on remaining elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 61 55 72 49 / 90 100 70 0 Atlanta 63 56 70 50 / 100 100 60 0 Blairsville 59 49 65 44 / 80 100 70 0 Cartersville 62 53 70 47 / 100 100 60 0 Columbus 71 61 76 51 / 100 100 50 0 Gainesville 58 53 71 48 / 90 100 70 0 Macon 68 60 76 51 / 100 90 60 0 Rome 62 53 71 47 / 90 100 60 0 Peachtree City 65 57 72 48 / 100 100 60 0 Vidalia 73 65 77 56 / 100 90 70 5 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from 11 AM EDT this morning through Monday morning for the following zones: Baldwin...Barrow...Bibb... Bleckley...Butts...Carroll...Chattahoochee...Clarke...Clayton... Cobb...Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly... Douglas...Emanuel...Fayette...Glascock...Greene...Gwinnett... Hancock...Haralson...Harris...Heard...Henry...Houston...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Macon...Marion... Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton... North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike... Polk...Pulaski...Putnam...Rockdale...Schley...South Fulton... Spalding...Stewart...Sumter...Talbot...Taliaferro...Taylor... Telfair...Toombs...Treutlen...Troup...Twiggs...Upson...Walton... Warren...Washington...Webster...Wheeler...Wilcox...Wilkes... Wilkinson. && SHORT TERM...Deese LONG TERM....BDL AVIATION...Deese
Hazardous weather outlook, Apr 19, 4:40 AM EDT, 7 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 440 AM EDT Sun Apr 19 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 440 AM EDT Sun Apr 19 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered to numerous severe thunderstorms are expected across central and portions of north Georgia this afternoon and tonight. The greatest threat can be expected along and south of I-20 with Central Georgia most favored for strong, long-track tornadoes along with damaging winds and large hail. A flash flood watch is in effect for central and portions of north Georgia. Heavy rain across the area will likely lead to localized flooding. Refer to the Flash flood watch / ATLFFAFFC / for more information. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Strong thunderstorms will be possible over portions of east and central Georgia early Monday. Another round of potentially strong thunderstorms is expected across north and central Georgia on Thursday and Thursday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for this afternoon and tonight across central and portions of north Georgia, along and south of I-20. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Apr 19, 10:29 AM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1029 AM EDT Sun Apr 19 2020
GAZ104>108-191500-
Crisp GA-Dooly GA-Sumter GA-Wilcox GA-Pulaski GA-
1029 AM EDT Sun Apr 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR CRISP...SOUTHERN DOOLY...EASTERN
SUMTER...WESTERN WILCOX AND SOUTHWESTERN PULASKI COUNTIES UNTIL 1100
AM EDT...
At 1029 AM EDT...a strong thunderstorm was near Georgia Veterans
Memorial St Pk, or 7 miles west of Cordele...moving east at 45 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Cordele, Vienna, Pineview, Pitts, East Crisp, Georgia Veterans
Memorial St Pk, Richwood, Seville, Hatley, Drayton, Pleasant View,
Tippettville, Raines, Tremont and Wenona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3187 8393 3190 8393 3191 8392 3191 8398
3209 8400 3216 8352 3189 8348
TIME...MOT...LOC 1429Z 264DEG 39KT 3200 8390
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Apr 19, 10:48 AM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1048 AM EDT Sun Apr 19 2020
GAZ080-092-093-191530-
Macon GA-Schley GA-Taylor GA-
1048 AM EDT Sun Apr 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR MACON...SCHLEY AND SOUTHERN
TAYLOR COUNTIES UNTIL 1130 AM EDT...
At 1048 AM EDT...a strong thunderstorm was over Murrays Crossroads,
or 7 miles north of Ellaville...moving east at 55 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Ellaville, Oglethorpe, Montezuma, Marshallville, Ideal, Saint Louis,
Murrays Crossroads, Whitewater State Park, Fountainville, Rupert,
Charing, Garden Valley, Hicks, Winchester, Bartlett and Walls
Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3229 8441 3230 8439 3243 8439 3248 8441
3251 8392 3250 8392 3247 8385 3238 8384
3238 8386 3229 8385 3229 8390 3228 8390
3225 8397 3224 8441
TIME...MOT...LOC 1448Z 264DEG 49KT 3234 8432
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Apr 19, 11:05 AM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
1105 AM EDT Sun Apr 19 2020
GAZ107>109-191530-
Wilcox GA-Dodge GA-Pulaski GA-
1105 AM EDT Sun Apr 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILCOX...
SOUTHWESTERN DODGE AND SOUTHEASTERN PULASKI COUNTIES UNTIL 1130 AM
EDT...
At 1104 AM EDT...a strong thunderstorm was over Pope City, or 10
miles northwest of Abbeville...moving east at 40 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Eastman, Abbeville, Pineview, Rhine, Chauncey, Union, Five Points,
Cedar Creek, Godwinsville, Pope City, Ocmulgee Banks and Finleyson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3197 8354 3215 8355 3218 8309 3209 8302
3198 8311
TIME...MOT...LOC 1504Z 268DEG 35KT 3206 8347
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Apr 19, 11:14 AM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1114 AM EDT Sun Apr 19 2020
GAZ110-111-191545-
Wheeler GA-Telfair GA-
1114 AM EDT Sun Apr 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHEELER AND SOUTHERN
TELFAIR COUNTIES UNTIL 1145 AM EDT...
At 1114 AM EDT...a strong thunderstorm was over Jacksonville, or 14
miles northwest of Broxton...moving east at 55 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lumber City, Jacksonville, Towns, China Hill, Horse Creek Wma, Spring
Hill, Jordan and Workmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3178 8303 3181 8309 3181 8314 3182 8313
3184 8317 3211 8263 3203 8261 3196 8256
3192 8263 3192 8268 3190 8269 3186 8276
3185 8279 3184 8278 3182 8284 3178 8286
3178 8292 3179 8298 3178 8299
TIME...MOT...LOC 1514Z 255DEG 49KT 3181 8301
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Apr 19, 11:32 AM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1132 AM EDT Sun Apr 19 2020
GAZ097-098-109>112-191600-
Wheeler GA-Telfair GA-Treutlen GA-Montgomery GA-Laurens GA-Dodge GA-
1132 AM EDT Sun Apr 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...NORTHWESTERN TELFAIR...
SOUTHWESTERN TREUTLEN...NORTHWESTERN MONTGOMERY...SOUTHEASTERN
LAURENS AND DODGE COUNTIES UNTIL NOON EDT...
At 1132 AM EDT...a strong thunderstorm was over Chauncey, or 9 miles
southeast of Eastman...moving east at 50 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
McRae, Eastman, Alamo, Mount Vernon, Helena, Glenwood, Milan, Ailey,
Scotland, Chauncey, Lothair, Landsburg, Cedar Grove, Barnhill, Jay
Bird Springs, Achord, Little Ocmulgee State Park and Godwinsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3199 8314 3217 8321 3237 8268 3227 8250
3209 8259
TIME...MOT...LOC 1532Z 254DEG 41KT 3213 8304
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Apr 19, 11:51 AM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1151 AM EDT Sun Apr 19 2020
GAZ093>095-105-107-191615-
Macon GA-Peach GA-Dooly GA-Houston GA-Pulaski GA-
1151 AM EDT Sun Apr 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MACON...SOUTHEASTERN
PEACH...NORTHERN DOOLY...SOUTHERN HOUSTON AND WESTERN PULASKI
COUNTIES UNTIL 1215 PM EDT...
At 1151 AM EDT...a strong thunderstorm was near Montezuma, or 7 miles
east of Oglethorpe...moving east at 50 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Perry, Hawkinsville, Unadilla, Montezuma, Marshallville, Pinehurst,
Dooling, Hayneville, Browndale, Meadowdale, Sand Bed, Grovania, Elko,
Mock Springs, Grove Park, Moss Oak, Winchester, Henderson, Klondike
and Clinchfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3225 8405 3247 8398 3246 8350 3215 8354
TIME...MOT...LOC 1551Z 275DEG 44KT 3233 8393
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:28 AM EDT | Special Weather Statement | FFC | Coweta, Heard, Troup | 32 min |
| Apr 19, 7:58 AM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Henry, Spalding | 47 min |
| Apr 19, 8:52 AM EDT | Special Weather Statement | FFC | Harris, Troup | 38 min |
| Apr 19, 8:58 AM EDT | Special Weather Statement | FFC | Jasper, Morgan, Putnam | 32 min |
| Apr 19, 9:03 AM EDT | Special Weather Statement | FFC | Baldwin, Washington | 27 min |
| Apr 19, 9:08 AM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 52 min |
| Apr 19, 9:28 AM EDT | Special Weather Statement | FFC | Webster | 47 min |
| Apr 19, 9:30 AM EDT | Special Weather Statement | FFC | Wilkinson | 45 min |
| Apr 19, 10:02 AM EDT | Special Weather Statement | FFC | Sumter | 28 min |
| Apr 19, 10:29 AM EDT | Special Weather Statement | FFC | Crisp | 31 min |
| Apr 19, 10:48 AM EDT | Special Weather Statement | FFC | Macon, Schley | 42 min |
| Apr 19, 10:53 AM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Taylor | 37 min |
| Apr 19, 11:05 AM EDT | Special Weather Statement | FFC | Dodge | 25 min |
| Apr 19, 11:14 AM EDT | Special Weather Statement | FFC | Telfair | 31 min |
| Apr 19, 11:16 AM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon, Pulaski | 29 min |
| Apr 19, 11:32 AM EDT | Special Weather Statement | FFC | Dodge, Wheeler | 28 min |
| Apr 19, 11:41 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Pulaski | 34 min |
| Apr 19, 11:51 AM EDT | Special Weather Statement | FFC | Houston | 24 min |
| Apr 19, 12:15 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 30 min |
| Apr 19, 12:30 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 30 min |
| Apr 19, 1:34 PM EDT | Special Weather Statement | FFC | Bleckley, Laurens | 26 min |
| Apr 19, 2:00 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 30 min |
| Apr 19, 2:06 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 24 min |
| Apr 19, 2:36 PM EDT | Special Weather Statement | FFC | Webster | 24 min |
| Apr 19, 2:58 PM EDT | Special Weather Statement | FFC | Dooly, Sumter | 32 min |
| Apr 19, 6:38 PM EDT | Flash Flood Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Stewart, Talbot and 1 more | 12 hr |
| Apr 19, 6:42 PM EDT | Special Weather Statement | FFC | Harris | 33 min |
| Apr 19, 7:15 PM EDT | Special Weather Statement | FFC | Crawford, Harris, Muscogee, Talbot, Taylor | 30 min |
| Apr 19, 7:23 PM EDT | Flash Flood Warning | FFC | Crawford, Houston, Macon, Marion, Peach, Schley and 2 more | 11 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.